A 28-year-old female asked:
Disclaimer

i recently started passing out taking clonzapam and paxil (paroxetine) i have innapropriate sinus tachycardia could i be passing out from the medicine?

1 doctor answer
Dr. Calvin Weisberger
51 years experience Cardiology
Syncope: The drugs could contribute to passing out but there are many considerations. Discuss with your doctor.
Answered on May 27, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 33-year-old male asked:
Dr. Humberto Quintana
44 years experience Psychiatry
Yes trouble: The effects on blood pressure have been reported to be inconsistent. Cardiovascular side effects have frequently included palpitation (2% to 3%), v ... Read More
A 42-year-old female asked:
Dr. Diane Minich
37 years experience Family Medicine
Loratadine: or fenafexadine.
1
1 thank
A 62-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
No black box warning: No "black box warning" about sulfa drugs with paxil (paroxetine). It can inhibit many of the liver isoenzymes that metabolize other drugs, but there ... Read More
1
1 thank
A 44-year-old male asked:
Dr. Shariq Refai
13 years experience Psychiatry
Flu: Flu is treated symptomatically. Treat the symptoms. Usually anything that states it treats the symptoms of flu. It can be tylenol (acetaminophen) cold ... Read More
2
2 comments

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month